American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Arman Mimar. On the preperiodic points of an endomorphism of $\mathbb{P}^{1} \times\mathbb{P}^{1}$ which lie on a curve. Trans. Amer. Math. Soc. 365 (2013) 161-193.
Abstract, references, and article information   
View Article: PDF

[2] Clayton Petsche, Lucien Szpiro and Thomas J. Tucker. A dynamical pairing between two rational maps. Trans. Amer. Math. Soc. 364 (2012) 1687-1710. MR 2869188.
Abstract, references, and article information   
View Article: PDF

[3] Yu Yasufuku. Integral points and Vojta’s conjecture on rational surfaces. Trans. Amer. Math. Soc. 364 (2012) 767-784. MR 2846352.
Abstract, references, and article information   
View Article: PDF

[4] Robin de Jong. Symmetric roots and admissible pairing. Trans. Amer. Math. Soc. 363 (2011) 4263-4283. MR 2792987.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1